# SDR HEEA071961

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 8,349 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490A
- Part serial: 07895
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO POWER TO LIGHT BULB. REPLACED WITH SERVICEABLE PART.
